# SDR SWAA2021121343789

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT ; 2021-525784 / [01] REPLACED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW 51-10-02 ITEM 9.; [02] CORRECTED STEP 1: REPLACED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW 51-10-02 ITEM 9. SEE SIGN OFF BELOW.; [03] TASK CARD COMPLETED  SEE INDIVIDUALLY SIGN OFF BELOW.
